It is a fix

to the people who are suffering from anxiety and massive panic disorder , i have to say that no matter what happens twitches, dizziness, breathing problems, sleep problems , exploding head syndrome, or whatever anxiety is playing with you .. it will go away . it does go away withing months .. i had all of them lol they are almost gone now . i do get twitches now and then i use to get faling sensation when abt to sleep that use to keep me up all night long .. but i did took a beta blocker that fixed me . but medicine or no medicine all of the stuff is happening to you right now will go away eventually :) .. just stay brave . let it happen and it complete its course..

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

9 Replies

oldestnewest
  • Mine isn't going away. Six months of hell. What steps or thoughts or programs helped you? I am so sick of this.

  • Change in diet can be a huge game changer :)

  • Try meditation natural rememdies exercise for sure and change of diet.

  • This is comforting thank you

  • What diet helps?

  • Do not over eat , drink fluids . Do not et hard stuff that is hard to digest . Keep a fix timing for dinner and breakfast . Say no to fast food . Do not smoke . Do a walk had n hour every day . :)

  • I am struggling right now. I was on zoloft for almost 18 years and stopped it back in may Because I was feeling good. I have social anxiety and PMS imduced anxiety so it's usually not all the time. Went to my Dr last week.. he put me back on the med. Took 2 days and woke up the morning after the first dose I a complete state of anxiousness. It's now 3 days after the first piall and it's a steady 224-7 bad anxious state of mind. Not to mention I started my period friday.. double whammy. Feeling helpless and just wanna crawl in bed until it passes. Hoping once the med out of my system and the PMS stops I get back to my normal self!!!

  • make sure you when leaving medicine you do the tapering thingy .. you will be fine . i am glad that you are trying to get off the medicines . medicines are good for a small time .. long term use can get you addicted to them . ask your doctor about the med called inderal . if it is available in your area . make sure to ask doctor about everything before you try it . :)

  • I have had mine on and off for 30yrs, it just doesnt go away completely with everyone!

You may also like...